MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE WHISPER ES GUIDE WIRE; GUIDE WIRES

AV-TEMECULA-CT HI-TORQUE WHISPER ES GUIDE WIRE; GUIDE WIRES
Catalog Number 1011835H
Health Effect - Clinical Code Perforation (2001)
Date of Event 10/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.Based on the case information, a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat heavily calcified lesions with mild tortuosity in the circumflex (cx) and the left anterior descending (lad) artery.A whisper guide wire was advanced toward the target lesion.Rotoblating was performed in the cx.An unspecified balloon was used to predilate the lesion.A 4x28mm xience alpine stent was advanced toward the lesion and successfully deployed.Rotoblating was performed in the lad.An unspecified balloon was used to predilate the lesion.A 3x23mm xience alpine was advanced toward the lesion and successfully deployed.Near the end of the procedure a very distal perforation was noted.The perforation was not located near the alpine stents.The perforation healed itself so no additional medical intervention was performed.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE WHISPER ES GUIDE WIRE
Common Device Name
GUIDE WIRES
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6077790
Report Number2024168-2016-07573
Device Sequence Number16330693
Product Code DQX
UDI-Device Identifier08717648116117
UDI-Public(01)08717648116117
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K101116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1011835H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2016
Initial Report FDA Received Date11/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 4X28MM XIENCE ALPINE, 3X23MM ALPINE
Outcome Attributed to Adverse Event Other;
Patient Age75 YR